Zur Theorie der Deformationen komplexer Räume.

Hans Kerner

Mathematische Zeitschrift (1968)

  • Volume: 103, page 389-398
  • ISSN: 0025-5874; 1432-1823

How to cite


Kerner, Hans. "Zur Theorie der Deformationen komplexer Räume.." Mathematische Zeitschrift 103 (1968): 389-398. <http://eudml.org/doc/170924>.

author = {Kerner, Hans},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {389-398},
title = {Zur Theorie der Deformationen komplexer Räume.},
url = {http://eudml.org/doc/170924},
volume = {103},
year = {1968},

AU - Kerner, Hans
TI - Zur Theorie der Deformationen komplexer Räume.
JO - Mathematische Zeitschrift
PY - 1968
VL - 103
SP - 389
EP - 398
KW - complex functions
UR - http://eudml.org/doc/170924
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.